# SDR SWAA2016031149802

- Difficulty date: February 19, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N358SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26595
- Aircraft time: 75,252 hours, 63,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6943934U2
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STRAP ON TOP OF FRAME CORRODED, AT BS 847, STRINGER 26R.  R & R CLIP IAW SRM.
